# SDR HEEA955326

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2251Z
- Make and model: Bell 206L-1
- Aircraft serial: 45756
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  WONT IDENT. REPLACED TRANSISTOR Q415.  REPAIRED.  REPLACED DETERIORATED RESISTOR R477.  INSTALLED HEATSINK BEHIND TRANSISTOR Q415.  ADJUSTED FREQUENCY AND POWER OUT TO SPECS.  BENCH CHECK GOOD.
